About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 178568, 19 pages
http://dx.doi.org/10.1155/2011/178568
Research Article

New Stability Conditions for Linear Differential Equations with Several Delays

1Department of Mathematics, Ben-Gurion University of the Negev, Beer Sheva 84105, Israel
2Department of Mathematics and Statistics, University of Calgary, 2500 University Drive Northwest, Calgary, AB, Canada T2N 1N4

Received 28 January 2011; Accepted 4 April 2011

Academic Editor: Josef Diblík

Copyright © 2011 Leonid Berezansky and Elena Braverman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Leonid Berezansky, Elena Braverman, and Lev Idels, “The Mackey–Glass model of respiratory dynamics: Review and new results,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 16, pp. 6034–6052, 2012. View at Publisher · View at Google Scholar
  • S. Hristova, and A. Golev, “Monotone-Iterative Method for the Initial Value Problem with Initial Time Difference for Differential Equations with “Maxima”,” Abstract and Applied Analysis, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Zdenek Smarda, Leonid Berezansky, and Jaromir Bastinec, “On a delay population model with quadratic nonlinearity,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Leonid Berezansky, Elena Braverman, and Lev Idels, “Mackey-Glass model of hematopoiesis with non-monotone feedback: Stability, oscillation and control,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6268–6283, 2013. View at Publisher · View at Google Scholar
  • Leonid Berezansky, Elena Braverman, and Lev Idels, “Mackey–Glass model of hematopoiesis with monotone feedback revisited,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4892–4907, 2013. View at Publisher · View at Google Scholar
  • Jin Liang, Tzon-Tzer Lu, and Yashan Xu, “Stability for a Class of Differential Equations with Nonconstant Delay,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar